The Levi problem in Stein spaces.

John Erik Fornaess

Mathematica Scandinavica (1979)

  • Volume: 45, page 55-69
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Fornaess, John Erik. "The Levi problem in Stein spaces.." Mathematica Scandinavica 45 (1979): 55-69. <>.

author = {Fornaess, John Erik},
journal = {Mathematica Scandinavica},
keywords = {plurisubharmonic functions; Steinness; Levi problem; Stein spaces},
pages = {55-69},
title = {The Levi problem in Stein spaces.},
url = {},
volume = {45},
year = {1979},

AU - Fornaess, John Erik
TI - The Levi problem in Stein spaces.
JO - Mathematica Scandinavica
PY - 1979
VL - 45
SP - 55
EP - 69
KW - plurisubharmonic functions; Steinness; Levi problem; Stein spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.